# SDR A8ZR20180822003

- Difficulty date: May 2, 2018
- Submitted: August 22, 2018
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 39,034 hours, 53,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 311.25,  STRINGERS 24R & 25R.   REFORMED TO ORIGINAL CONTOUR WITH NO MATERIAL LOSS OR CRACKING AND CONSIDERED ACCEPTABLEREF STS EA 41-2018-045 REV B.
